# SDR SWAA2019060333230

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 17,948 hours, 7,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9621
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE INADVERTENTLY CAME OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.         / R&R SLIDE PER MT.
